# SDR AALA20011778

- Difficulty date: September 12, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5192
- Part serial: 2494
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PORTABLE EMERGENCY EXIT LIGHT OVER COCKPIT DOOR INOPERATIVE.  INSTALLED SERVICEABLE LIGHT ASSEMBLY LIG5197 IPC 33-50-00-20.  INSTALLED PER MM 33-50-101-2, OPS CHECK OK.  WORK ACCOMPLISHED ON E-58 3862640.  (M)
